Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Having fatigue, nausea and rashes on the inner thighs after travelling. Fungal infection?

My husband and I just returned from Mexico back to Ohio. He has been fatigued, overall nausea feeling. He has also developed a rash on his inner thighs, on his shins, and he appears to have a cyst on his scrotum . Also at the bottom of his penis, it appears that the skin has cracked and now there is a sore area. Is it possible that this is a fungus.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Rash after travelling occurs most of the times because of sweat .It is a fungal infection what we call it as dermatophytic infection .Cracking of skin at the end of penis is also another type which is called candidiasis.Since he is also feeling fatigue and had fungal infection get his blood sugar level done first and start treatment if his sugar raised.As far as infection is concerned apply onabet cream at night daily for 14 days along with tab.zyrtec at night .For prevention of recurrence use candid dusting powder at day time for a month or more once you complete course with onabet cream.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor